# SDR UPS09854304

- Difficulty date: January 7, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE INOP, GIRT BAR CLIP BROKEN.     REPLACED FWD GIRT BAR CLIP IAW DPS 1.07-2.
